# SDR ASOA2012082902124

- Difficulty date: August 6, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, LT SIDE 621 -625 OBLIQUE ANGLE CRACKED.  REMOVED LT SIDE OBLIQUE ANGLE REPLACED WITH SERVICEABLE OBLIQUE ANGLE IAW SRM 51-42-21.  PAINT TOUCH UP ANGLE IN AFT EQUIP BAY LT SIDE IAW SRM 51-25-01.  SDR CLOSED.
